# SDR CA110928009

- Difficulty date: September 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 3763001009
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CONTROL CHECKS ON GROUND, WITHOUT ANOMALY.  TAXIING AND T/O WAS NORMAL.  CLIMBING UP TO TO FL 410 , AT FL 355, SUDDENLY THE PLANE YAWED TO THE LEFT.  THE FLIGHT SPOILER FAULT MSG APPEARED ON THE EICAS LCD.  AIRPLANE LOST SIGNIFICANT SPEED AND LEVELED OFF IMMEDIATELY AT FL 360.   AFTER THE QRH PROCEDURE, WE DECIDED IMMEDIATELY TO RETURN TO DEPARTURE, WITH PAN-PAN PRIORITY.  THE F/A AND THE F/O AND THE PAX COULD ACTUALLY PHYSICALLY SEE, THAT THE RT OTBD MULTIFUNCTION SPOILER (MFS) SURFACE (NR 4) WAS FULLY DEPLOYED.  THE MFS POWER CONTROL UNIT (PCU) DIDN`T RESET FOR THE REST OF THE FLIGHT UNTIL RESETTING ON GROUND.  AFTER IMMEDIATE PROCEDURE, WE LANDED SAFELY IN RWY 07L WITH A FULLY DEPLOYED MFS.  MX TEAM CONFIRMED THE MFS PCU DEFECTIVITY (SLOW EXTEND/RETRACT) AND REPLACED IT.  AIRPLANE RETURNED TO SERVICE AND FLEW WITHOUT FURTHER INCIDENT.
